# SDR PCAA0106046

- Difficulty date: June 9, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 26,518 hours, 29,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adj
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI-FLIGHT 3806.  CREW REPORTED MAIN AIRSTAIR DOOR HANDLE EXTREMELY DIFFICULT TO MOVE UP FROM CLOSED POSITION.  MAINTENANCE ADJUSTED AIRSTAIR DOOR STOPS IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 52-10-00, AND LUBRICATED THE DOOR STOPS.  DOOR OPENS WITHIN MANUAL LIMITS.  AIRCRAFT RETURNED TO SERVICE.
